# SDR C2XA07CL029

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 11,955 hours, 6,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MKE FLIGHT NR 2745 THE CREW REPORTED A ELECTRICAL BURNING SMELL IN THE COCKPIT AND CABIN UPON LANDING.  MAINTENANCE INSPECTED CIRCUIT BREAKERS AND RELAYS AND FOUND NO DEFECTS.  RAN THE ENGINES WITH BLEEDS ON AND NO ODOR WAS DETECTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
